# SDR ASOA2014011709773

- Difficulty date: December 31, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG INTERCOSTAL BETWEEN STRINGERS 26 & 27L, AND ALONG BS 349.  R & R INTERCOSTAL IAW SRM 53-21-23-101-003, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-32050.
